# SDR IPXA2M74450

- Difficulty date: June 21, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: ABA8513501
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, L1 DOOR FWD AND AFT LOWER SLIDE CASE BRACKETS WORN.     REMOVED, FABRICATED AND INSTALLED L1 DOOR FWD AND AFT SUPPORTS REF DWG ABA8513, EA 011-5210-01-A4082 AND EO MD11-5240- 47863-A.
